MAUDE Adverse Event Report: SILHOUETTE PARADIGM; UNO COMFORT 110/17 PCC MCNI

SILHOUETTE PARADIGM; UNO COMFORT 110/17 PCC MCNI
Model Number MMT-377600
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported by the patient's husband that her wife fell and hit herself and that is when the tubing connector broke, but she did not notice it and ended up in the hospital that day.She stated that she had gone back to the hospital few days after due to ketones and she believed it was because she had a very big red swollen leg due to the fall.Reportedly, the tubing connector on the infusion set was broke and his wife was hospitalized 6 weeks due to ketones and has been discharged.However, his wife was still weak, and she was still a bit confused because she was recently discharged.Presently, she was on manual injections as reported by her husband.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT 110/17 PCC MCNI
MDR Report Key11662550
Report Number8021545-2021-00107
Device Sequence Number16897853
Product Code FPA
UDI-Device Identifier05705244009318
UDI-Public05705244009318
Combination Product (Y/N)Y
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-377600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1